Join Evolutionary Forums


napsgear
genezapharmateuticals
domestic-supply
puritysourcelabs
sarms-forsale
needtobuildmuscle
Results 1 to 8 of 8

Thread: Is it possible to have stomach issues from creatine?

  1. #1
    Newbie Brother
    Join Date
    May 2017
    Posts
    1
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    Is it possible to have stomach issues from creatine?

    I am having some bad stomach problems from my creatine. It comes in powder, and I use it at 10 grams per day, mixed with some warm water. Is this possible, or I should be looking for another reason? No other supps are taken.

  2. #2
    Staff Writer LevButlerov's Avatar
    Join Date
    May 2014
    Posts
    15,581
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Yes, it is very possible to have problems from creatine, especially those that come in powder form. The reason is that many manufacturers will put additives into that creatine product in order to make it taste better and mix in better. And many of these additives can cause stomach issues in some people. This is why I prefer the Ancient Strength - it comes in tabs, so no additives there. Also, it features several creatine forms, not only the classic monohydrate.
    Lev Butlerov - Evolutionary.org Staff Author
    Lev Butlerov holds a Masters Degree in Biology, he is NASM Certified, ISSA Certified, The National Council on Strength & Fitness (NCSF) certified and is currently working on his American Council on Exercise (ACE) certificate.

  3. #3
    Senior Moderator
    Join Date
    Sep 2013
    Posts
    12,696
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by ()DIVERGENT() View Post
    I am having some bad stomach problems from my creatine. It comes in powder, and I use it at 10 grams per day, mixed with some warm water. Is this possible, or I should be looking for another reason? No other supps are taken.

    It is possible to have Stomach Distress from Creatine.

    This is why I only use HPLC Certified ~ Pharmaceutical Grade when it comes to all my Powdered Supplements.

    HPLC ~ High Performance Liquid Chromatography.
    This is the Highest Grade Possible in the Pharmaceuticals/Chemical/and Food Industry................................ JP

  4. #4
    Moderator Mobster's Avatar
    Join Date
    Apr 2017
    Posts
    30,319
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Yes but not for products I'll plug (guys... really?).
    1) Often cos some guys scoop it into their mouths and sip a tiny bit of water
    2) You didn't add enough water (try more water)
    3) MAYBE the additives.

  5. #5
    V.I.P. muskate's Avatar
    Join Date
    Sep 2013
    Location
    Winnipeg, Manitoba Canada
    Posts
    29,362
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Creatine bloat is mostly due to people:
    1. Using way too much creatine
    2. Not drinking enough water.

    If you are using a sensible dosage (5-10g per day) and drinking enough water throughout the day, you shouldn't experience any bloat.

    You might also be experiencing bloating from artificial flavours/sweeteners. Are you using a flavoured creatine supplement? Try using a capsulated creatine supplement like ancient strength from n2bm.com or an unflavoured bulk creatine monohydrate powder.

  6. #6
    Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    53,076
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by Mobster View Post
    Yes but not for products I'll plug (guys... really?).
    1) Often cos some guys scoop it into their mouths and sip a tiny bit of water
    2) You didn't add enough water (try more water)
    3) MAYBE the additives.
    well I will gladly endorse ancient strength creatine. it has ONLY creatine as the ingredients. nothing else

    no mixing, tablet form
    Masters degrees in science-human nutrition
    Now taking clients for 1 on 1 consults
    Looking for a steroid source? click> https://www.evolutionary.org/forums/...ued-79912.html
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <supp store deals
    https://goo.gl/Vy5WA7 <Ebooks 4sale



  7. #7
    Growing Moderator Masonic Bodybuilder's Avatar
    Join Date
    Dec 2014
    Location
    Canada
    Posts
    28,063
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Try reducing to 5g per day and make sure your product is a pure creatine with nothing else in it.
    ***Canadians, hit me up on Wickr Mobile (MasonicBB) or PM if you are interested in SYN Pharma products***




  8. #8
    Moderator Mobster's Avatar
    Join Date
    Apr 2017
    Posts
    30,319
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    I didn't spot he was using 10g a day. There's very little need to double the typical 5g so stick to 5g as above.

Similar Threads

  1. Possible Thyroid & Prolactin Issues?
    By common-channel in forum Anabolic Steroids and PEDs
    Replies: 8
    Last Post: 03-13-2020, 01:56 AM
  2. Stomach issues question
    By ginger in forum Anabolic Steroids and PEDs
    Replies: 6
    Last Post: 08-17-2016, 06:26 PM
  3. ZMA and amino one stomach issues
    By powpow in forum Supplements
    Replies: 9
    Last Post: 03-11-2015, 06:44 PM
  4. serious stomach issues
    By letsgosarms in forum Anabolic Steroids and PEDs
    Replies: 16
    Last Post: 02-22-2015, 09:29 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •